MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number RI-2
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Electrical Overstress (2924)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rapid infuser, ri-2 involved in the incident has been returned to belmont medical technologies uk for evaluation.It was reported that the incident occurred during routine tests in the workshop; there was no patient involved.The operator's manual instructs the user to plug the system power cord into a dedicated-grounded, 3-prong, minimum 10 amp, ac receptacle, as the system can draw a significant fraction of the circuit capabilities and therefore cause the theatre breakers to trip when the line is shared.It is unclear whether the device was plugged into a dedicated outlet.Without results of the device investigation, it is not possible to establish a root cause at this time.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
Belmont medical technologies received the following report (incident number (b)(4)) from (b)(6) in the uk: "device tripped out the mains ac contact breaker in emergency operating theatre." it was reported that the incident occurred during routine tests in the workshop with no patient involved.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
sabrina belladue
780 boston road
billerica, MA 01821
9783307637
MDR Report Key13269080
Report Number1219702-2022-00002
Device Sequence Number1518595
Product Code LGZ
UDI-Device Identifier00896128002817
UDI-Public(01)00896128002817
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRI-2
Device Catalogue Number903-00039A-UK
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2021
Initial Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown